# SDR SWAA2025080195839

- Difficulty date: July 28, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N8689C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36658
- Aircraft time: 30,776 hours, 15,282 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Condition: Missing
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT MEGAPHONES ARE MISSING SET SCREWS.   R&R FWD AND AFT MEGAPHONES PER AMM 25-64-00. OPS CHECKS GOOD.
